Cely is experiencing alcohol withdrawal exhibits tremors, diaphoresis - ProProfs Discuss
Topics
Products
Follow Us:

Cely is experiencing alcohol withdrawal exhibits tremors, diaphoresis and hyperactivity. Blood pressure is 190/87 mmhg and pulse is 92 BPM. Which of the medications would the nurse expect to administer?



A. Naloxone (Narcan)
B. Benzlropine (Cogentin)
C. Lorazepam (Ativan)
D. Haloperidol (Haldol)

This question is part of Practice Test IV- Psychiatric Nursing- RNpedia
Asked by RN pedia, Last updated: Dec 18, 2019

+ Answer
Request

3 Answers

marletguimzon

Marletguimzon

Answered Nov 29, 2019

Narcan

 

marletguimzon

Marletguimzon

Answered Nov 29, 2019

A

 

rN pedia

RN pedia

Answered Nov 29, 2019

Lorazepam (Ativan)

The nurse would most likely administer benzodiazepine, such as lorazepan (ativan) to the client who is experiencing symptom: The clients experiences symptoms of withdrawal because of the rebound phenomenon when the sedation of the CNS from alcohol begins to decrease.
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.